Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1991, Volume 59, Issue 6

Dynamic $(S, s)$ Economies<1659:DE>2.0.CO;2-L
p. 1659-1686

Eduardo M. R. A. Engel, Ricardo J. Caballero

In this paper we provide a framework to study the aggregate dynamic behavior of an economy where individual units follow $(S, s)$ policies. We characterize structural and stochastic heterogeneities that ensure convergence of the economy's aggregate to that of its frictionless counterpart, determine the speed at which convergence takes place, and describe the transitional dynamics of this economy.

Log In To View Full Content